Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Kurt Hensel
Title: Theorie der Algebraischen Zahlen
Additional book information: Erster Band. Leipzig and Berlin, Teubner, 1908. xi + 346 pp.

Review Information:

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 17 (1910), 23-36
DOI: https://doi.org/10.1090/S0002-9904-1910-01993-5